Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach ache since last three menstrunal cycles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   hi doctor
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Hi
User :   i have severe stomach pain
Doctor :   Please proceed
User :   during periods
Doctor :   Since when are you
Doctor :   having this problem
User :   pls help
User :   every period i face this prob
Doctor :   When does the pain start
Doctor :   before or during the period
User :   before a day
Doctor :   Ok How severe is the pain
Doctor :   on a scale of 1 to 10 , 1 being the least
User :   hmm say 6
Doctor :   Do you have vomitings
User :   nope
Doctor :   Did you check temperature durig the tme
Doctor :   time
User :   nope
Doctor :   Do you have discharge from vagina
User :   not undergone any kind of treatment
Doctor :   during the time
Doctor :   Ok
User :   nope doctor
Doctor :   Since how long you have this
User :   3 cycles
Doctor :   SO you mean to say your had no problems previously
Doctor :   similarly
User :   hmm
Doctor :   Did you gain or lose weight
Doctor :   in recent times
User :   i think i have gained 2 kg
Doctor :   How is your appetite and stools?
User :   averahe
User :   average
Doctor :   So no change
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor